# SDR DLL10990831

- Difficulty date: April 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N733DS
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1224
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Bs 1212
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE BULKHEAD FS 1212 RBL 6, WEB CRACK REPAIR.  THE FS 1212 BULKHEAD WEB WAS FOUND WITH A CRACK AT RBL 6.  THE CRACK IS TYPICAL TO THOSE COVERED IN LAC S/B 093-53-277 AND AD 96-20-10.  THE CRACK WAS REPAIRED PER LAC DWG.  LCC-7622-385 (AS CALLED FOR IN THE S/B) AND DOCUMENTED PER  ER/A 367169-14AD.
